# SDR SIMA2019042619005

- Difficulty date: April 19, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT FOR FRAME 46 AT STR 15R IS CRACKED.-C/A-RAR FRAME SUPPORT BRACKET AT FRAME 46 IAW SRM 51-40-02.
